# SDR DALA14010979211

- Difficulty date: February 15, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 28R JUST FORWARD OF TIE.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED NEW SPLICE IAW SRM 53-10-01, 51-10-03 AND 53-10-01.
